# SDR AALA202309200117

- Difficulty date: September 17, 2023
- Submitted: September 20, 2023
- Operation: Air carrier
- Aircraft: N195UW
- Make and model: Airbus A320*
- Aircraft serial: 3633
- Aircraft time: 47,688 hours, 19,376 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 3R INDICATING LOW DOOR PRESSURE. SERVICED 3R DOOR ASSIST BOTTLE PER AMM 52-22-00-614-002A.
